# SDR 2023F00300

- Difficulty date: October 4, 2023
- Submitted: October 4, 2023
- Operation: General aviation
- Aircraft: N741VE
- Make and model: Gulstm GIV
- Aircraft serial: 1404
- Aircraft time: 5,313 hours, 2,451 cycles
- Engine: Rroyce TAY6118
- Engine time: 5,287 hours, 2,441 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Zone 400
- Part time: 5,287 hours, 2,441 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO KMDW RECEIVED A DIM FLICKERING IN R FIRE HANDLE AND R FUEL COCK. NO OTHER INDICATIONS. ALL ENGINE PARAMETERS WERE NORMAL. ALL EVMS TGTS EPR LP HP FF ALL NORMAL NO MISCOMPARE BETWEEN L ENGINE. CONTINUED DESCENT AND LANDING TO KMDW AS IT WAS DESTINATION AND MOST SUITABLE AIRPORT. INDICATION NO LONGER OCCURRED.  HAD CONSTANT AVIATION INSPECT ENTIRE SYSTEM AND CLEAN ALL CONNECTORS AND CANNON PLUGS. GROUND OPS CHECK GOOD, NO FAULTS FOUND. AIRCRAFT WAS RETURNED TO SERVICE, CREW MONITORED ON NEXT FLIGHT BACK TO DAL, NO REPORTED ISSUES. CREW WILL CONTINUE TO MONITOR OVER NEXT SEVERAL FLIGHTS.
